# SDR SWAA010407

- Difficulty date: February 10, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 64,021 hours, 70,750 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FLOORBEAM UPPER CHORD CORRODED AT BS 987, LBL 22 TO RBL 55.  REPAIRED FLOORBEAM UPPER CHORD PER BFG ER.
